# SDR DXTA200300084

- Difficulty date: August 13, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 4,245 hours, 2,517 cycles
- Engine: Allsn AE3007A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144522
- Part serial: 0028
- Condition: Failed
- Location: Nlg
- Part time: 4,051 hours, 2,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS RETRACTED ON TAKEOFF ALL THREE GEAR GREEN LIGHTS EXTINGUISHED BUT RED UNLOCK LIGHT REMAINED ON, GEAR WAS CYCLED , ALL INDICATIONS NORMAL. - TROUBLESHOT AND FOUND NLG ACTUATOR FAILED, REPLACED NOSE LANDING GEAR ACTUATOR IAW CE750 M/M CHAPTER 32-30-03 OPS AND LEAK CHECKED GOOD.
